MathSciNet Relay Station
MathSciNet bibliographic data
MR747449 57N20
Sakai, Katsuro On ${\bf R}\sp{\infty }$-manifolds and $Q\sp{\infty }$-manifolds. II. Infinite deficiency. Tsukuba J. Math. 8 (1984), no. 1, 101–118.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement